TU Darmstadt / ULB / TUbiblio

Simple multidimensional integration of discontinuous functions with application to level set methods

Müller, Björn ; Kummer, Florian ; Oberlack, Martin ; Wang, Yongqi (2012):
Simple multidimensional integration of discontinuous functions with application to level set methods.
In: International Journal for Numerical Methods in Engineering, 92 (7), pp. 637-651. Wiley, [Article]

Item Type: Article
Erschienen: 2012
Creators: Müller, Björn ; Kummer, Florian ; Oberlack, Martin ; Wang, Yongqi
Title: Simple multidimensional integration of discontinuous functions with application to level set methods
Language: English
Journal or Publication Title: International Journal for Numerical Methods in Engineering
Journal volume: 92
Number: 7
Publisher: Wiley
Uncontrolled Keywords: BoSSS
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Zentrale Einrichtungen
Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
Date Deposited: 20 Feb 2013 08:24
Official URL: http://onlinelibrary.wiley.com/doi/10.1002/nme.4353/abstract
Identification Number: doi:10.1002/nme.4353
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details